MathSciNet Relay Station
MathSciNet bibliographic data
MR2170523 (2007b:65113) 65N22 (76M10 76R50 76S05)
Powell, Catherine E. Parameter-free $H({\rm div})$ preconditioning for a mixed finite element formulation of diffusion problems. IMA J. Numer. Anal. 25 (2005), no. 4, 783–796.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement